Academic Journals Database
Disseminating quality controlled scientific knowledge

Two-dimensional semi-log-canonical hypersurfaces

ADD TO MY LIST
 
Author(s): Sönke Rollenske | Wenfei Liu

Journal: Le Matematiche
ISSN 0373-3505

Volume: 67;
Issue: 2;
Start page: 185;
Date: 2012;
Original page

Keywords: Semi-log-canonical | Hypersurface singularity

ABSTRACT
We derive explicit equations for all two-dimensional, semi-log-canonical hypersurface singularities by an elemetary method.

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

RPA Switzerland

Robotic process automation